# SDR GTIA050160

- Difficulty date: May 28, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, SELECTING FLAPS TO 11 FT THE AUTO-SLAT FAIL LIGHT ILLUMINATED AND THE DISAGREEMENT LIGHT REMAINED ON, RETURNED TO THE GATE AD AIRCRAFT TAIL SWAP WITH N811NK.  ADJUSTED S1-467 NO HELP, REMOVED AND REPLACED S1-467 WITH SERVICEABLE UNIT FROM STOCK, STILL NO CURE.  REMOVED AND REPLACED AUTO-SLAT ACTUATORS, BOTH AND ADJUSTED S1-467.  OPS CHECK GOOD.  (M)
